VitaliKOR Fast Acting Dietary Supplement Recall [US]


US FDA RecallUS/Silver Spring: Vitality Research Labs recalls some VitaliKOR Fast Acting Dietary Supplements due to undeclared drug hazard, specifically Vardenafil and Tadalafil. FDA: http://ht.ly/r1qf6

VitaliKOR Dietary Supplements

Direct link: http://www.fda.gov/Safety/Recalls/ucm375104.htm

Additional information:
The US Food and Drug Administration (“FDA”) reports the following dietary supplements are subject to this recall:

  • VitaliKOR Fast Acting Dietary Supplements, marketed as an all-natural nutritional supplement for sexual enhancement. The Supplements are packaged in chip board exterior cartons containing clear plastic bottles with forty (40) light blue capsules in each.

According to the FDA, the undeclared active ingredients poses a threat to consumers because Vardenafil and Tadalafil may interact with Nitrates found in some prescription drugs such as nitroglycerin and may lower blood pressure to unsafe levels. Consumers with Diabetes, high blood pressure, high cholesterol or heart disease often take Nitrates. Additionally, the product may cause side effects, such as headaches and flushing.

___________________________________________________________

Recalls Direct RIN: 2013-2761
About the Recalls Direct service: http://wp.me/P2bVty-2
Visit the Living Safely site: http://www.LivingSafely.org/
E. & O. E.

☞ Want to share this recall with family, friends or work colleagues? Simply use the “Share this” options directly below.
☞ Appreciate this recall notification? Just click on the “Like” button below.

%d bloggers like this: